# SDR AALA20171120011

- Difficulty date: November 20, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 52,797 hours, 21,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004393
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION TO THE AFT CARGO COMPARTMENT TRACK LOCATED AT RIGHT BUTTLINE 17.2 NEAR FR 787.  INSTALLED NEW AFT CARGO FLOOR SUPPORT AT RIGHT BUTTLINE 13.84, FR 777 TO 887 PER AARD 51-00-05-1 AND BOEING DRAWING #146A7500, AND SRM 53-00-53-2R-3.
